MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HYPERSOFT HELICALVTA; ARTIFICIAL EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HYPERSOFT HELICALVTA; ARTIFICIAL EMBOLIZATION DEVICE
Model Number 100204HS-V-A2
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that the coil exit marker located on the pusher outside of the patient was not in the correct location.There was no reported patient injury.
 
Additional Manufacturer Narrative
The reported complaint is confirmed; the investigation of the returned coil system found two platinum coils attached to the pusher's body coil.The warning mark was measured at 148cm from the distal end of the implant and is confirmed to be in the correct location per the manufacturing procedure.The manufacturing process for this device has multiple inspections performed in process and by quality to confirm the correct location of the warning mark and marker coils of the pusher.The findings from this investigation have been communicated to quality.

Brand Name
MICROPLEX HYPERSOFT HELICALVTA
Common Device Name
ARTIFICIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key11579925
Report Number2032493-2021-00099
Device Sequence Number3621734
Product Code HCG
UDI-Device Identifier00816777020604
UDI-Public(01)00816777020604(11)200901(17)250831(10)2009015PH
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number100204HS-V-A2
Device Lot Number2009015PH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date03/27/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1